Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Undergoing chemotherapy for Non-Hodgkin's lymphoma. Edema, bloating and pain in the leg. Any suggestions?

My friend is undergoing chemotherapy for stage IV non-hodgkins B-cell lymphoma . She is bloated all over her body, edema , water retention -- whatever it is it is cumbersome and worrisome. Tomorrow she has a blood transfusion . She hasn t been able to walk because of pain and weakness in her right leg for over three weeks. Any ideas what is going on??
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
she seems to be in advanced stage due to dissemination to multi organ sites lymph nodes,kidney, liver, spleen may be affected leading to widespread edema, selling ,water, salt retention.Her treating oncologist has to judge for giving immunotherapy rituximab, radiation etc if clinically advisable along with chemotherapy plus treatment to obviate retentive edema.Trust the oncologist for for evrything
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor